# SDR FDEA201003130816

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159281
- Condition: Damaged
- Location: Bs 500 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED BY TOO LONG HARDWARE INSTALLED IN WIRE BUNDLE STAND OFF CLAMP, STA 500, STR 8R.  REMOVED STAND OFF IAW SRM 51-30-2.  DRILLED OUT DAMAGED AREA  .125 DIA IAW SRM 53-10-1, FIG 1 INSTALLED .1250" SOLID FASTENER  IAW SRM 53-10-1 FIG 1 & 51-30-2.  INSTALLED NEW STAND OFF IAW SRM 51-30-2.
